Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – B
Babenko, Yuliya
Challenges in promoting undergraduate research in the mathematical sciences
Bachini, Elena
Existence of positive solutions for an approximation of stationary mean-field games
Bachman, Dale
Irreducible divisor graphs for numerical monoids
Baeth, Nicholas
Atoms of the relative block monoid
Irreducible divisor graphs for numerical monoids
Irreducible divisor simplicial complexes
Nonunique factorization over quotients of PIDs
Bagchi Misra, Arundhati
Total variation based denoising methods for speckle noise images
Baginski, Paul
On the asymptotic behavior of unions of sets of lengths in atomic monoids
Bahls, Charles
Ordering BS(1,3) using the Magnus transformation
Gracefulness of families of spiders
Bailey, Ryan
Stick numbers in the simple hexagonal lattice
Baker, Myles
On the consistency of finite difference approximations of the Black-Scholes equation on nonuniform grids
Baker, Zachery
What is odd about binary Parseval frames?
Balaich, Micki
A generalization of even and odd functions
Ball, Sarah
An application of Google's PageRank to {NFL} rankings
Ballard, Grey
Qualitative behaviour and computation of multiple solutions of singular nonlinear Boundary Value Problems
Balusek, Curtis
A mathematical model of biocontrol of invasive aquatic weeds
Banaian, Esther
A generalization of Eulerian numbers via rook placements
Bannon, Jon
A Note on Moments in Finite von Neumann Algebras
A note on non-residually solvable hyperlinear one-relator groups
Barchini, Leticia
Equivalence classes of GL(p)\timesGL(q) orbits in the flag variety of gl(p+q, C)
Bari, Kashif
The Hamiltonian problem and $t$-path traceable graphs
Barsotti, Jamison
Graphs on 21 edges that are not 2-apex
Barton, Ke'Yona
Modeling of breast cancer through evolutionary game theory
Basile, Mariateresa
Some investigations on a class of nonlinear integrodifferential equations on the half-line
Bauer, Christa
Baxley, John
Qualitative behaviour and computation of multiple solutions of singular nonlinear Boundary Value Problems
Bayegan, Darius
A Giambelli formula for the S1-equivariant cohomology of Peterson varieties
Beanland, Kevin
Time stopping for Tsirelson's norm
Beaudouin-Lafon, Matthew
Labeling crossed prisms with a condition at distance two
Beck, Matthias
The chromatic polynomials of signed Petersen graphs
Beckett, Sadie
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities
Bedell, Mariel
Global sensitivity analysis in a mathematical model of the renal insterstitium
Beeler, Robert
Beier, Julie
A not-so-simple Lie bracket expansion
Bellah, Elisa
A probabilistic heuristic for counting components of functional graphs of polynomials over finite fields
Bellovin, Rebecca
An asymptotic for the representation of integers as sums of triangular numbers
Benedetto, John
Geometric properties of Shapiro-Rudin polynomials
Benedetto, Robert
Computing points of small height for cubic polynomials
Benkowski, Krystin
Bennett, Olivia
The multiplicity of solutions for a system of second order differential equations
Bennett, Stephen
On distances and self-dual codes over Fq[u]/(ut)
Benson-Lender, Luanne
Zero-divisor ideals and realizable zero-divisor graphs
Beres, Steven
Klein links and related torus links
A classification of Klein links as torus links
Berliner, Adam
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Berman, Abraham
A contribution to the connections between Fibonacci numbers and matrix theory
Bero, Daniel
A permutation test for three-dimensional rotation data
Berry, Cameron
Hexatonic systems and dual groups in mathematical music theory
Berry, John
The isoperimetric problem in the plane with the sum of two Gaussian densities
Berry, Kileen
Factor posets of frames and dual frames in finite dimensions
Bettis, Courtney
Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
Beznosova, Oleksandra
Mutual estimates for the dyadic Reverse H\"{o}lder and Muckenhoupt constants for the dyadically doubling weights.
Bi, Baoyue
Knight's tours on boards with odd dimensions
Biebighauser, Daniel
The firefighter problem for regular infinite directed grids
Bienz, Amanda
Bildhauser, Kristen
Divisor concepts for mosaics of integers
Bingham, Melissa
A median estimator for three-dimensional rotation data
A permutation test for three-dimensional rotation data
Bootstrap Techniques for Measures of Center for Three-Dimensional Rotation Data
Bishop, Abigail
Zero-divisor ideals and realizable zero-divisor graphs
Bishop, Berkeley
Arranging kings k-dependently on hexagonal chessboards
Bittner, Daniel
New approximations for the area of the Mandelbrot
Bixby, Eliot
Proving the pressing game conjecture on linear graphs
Blackwood, Jacob
Loxodromes on hypersurfaces of revolution
Blake, Brianna
Rank numbers of graphs that are combinations of paths and cycles
Bloome, Lane
An exploration of ideal-divisor graphs
Blucher, Aurora
Mathematical modeling of integrin dynamics in initial formation of focal adhesions
Bob-Egbe, Bolanle
Computing Corresponding Values of the Neumann and Dirichlet Boundary Values for Incompressible Stokes Flow
Bobb, Martin
Presentations of Roger and Yang's Kauffman bracket arc algebras
Bodmann, Bernhard
Frame theory for binary vector spaces
Binary frames, graphs and erasures
What is odd about binary Parseval frames?
Bolt, Michael
The most general planar transformations that map parabolas into parabolas
Visual representation of the Riemann map and Ahlfors map via the Kerzman-Stein equation
Boranda, Bianca
The surgery unknotting number of Legendrian links
Borchert, Michael
An extention of Young's segregation game
Borden, Cheryl
Seriation algorithms for determining the evolution of The Star Husband Tale
Böröczky, Károly
A note on triangulations of sumsets
Boseman, Adam
Bosko-Dunbar, Lindsey
Jacobson's Refinement of Engel's Theorem for Leibniz Algebras
Bouey, Colleen
A new series for $\pi$ via polynomial approximations to arctangent
Bowen, Jennifer
Braid computations for the crossing number of Klein links
Bowers, Kristen
A mathematical model of biocontrol of invasive aquatic weeds
Bowers, Peter
Numerical results on existence and stability of steady state solutions for the reaction-diffusion and Klein--Gordon equations
Boyadzhiyska, Simona
A simple proof characterizing interval orders with interval lengths between 1 and k
Boyer, Wanda
Integer solutions to x^2 + y^2 = z^2 - k for a fixed integer value k
Boyer, Wyatt
Optimal Transportation with Constant Constraint
Double bubbles in hyperbolic surfaces
Bozeman, Chassidy
On the tree cover number of a graph
Bradley, Tai-Danae
On the distribution of the greatest common divisor of Gaussian integers
Brantner, James
Contributions to Seymour's Second Neighborhood Conjecture
Branum, Samantha
What is odd about binary Parseval frames?
Braudrick, Sarah
How false is Kempe's proof of the Four Color Theorem? (Part II)
Brennan, Catherine
Numerical existence and stability of solutions to the distributed spruce budworm model
Breytenbach, Jean
On the $\varepsilon$-ascent chromatic index of complete graphs
Bridges, Tabes
Free and very free morphisms into a Fermat hypersurface
Bright, Amanda
Tiling annular regions with skew and T-tetrominoes
Brockman, Greg
Contributions to Seymour's Second Neighborhood Conjecture
Brooksbank, Peter
On groups with a class-preserving outer automorphism
Broom, Mark
Analysing territorial models on graphs
Brown, Amanda
A simple agent-based model of malaria transmission investigating intervention methods and acquired immunity
Brown, Bryan
Optimal Transportation with Constant Constraint
Double bubbles in hyperbolic surfaces
Brown, Cora
Path cover number, maximum nullity, and zero forcing number of oriented graphs and other simple digraphs
Brown, Madelyne
Spectrum of the Kohn Laplacian on the Rossi sphere
Brown, Shala
Superlinear convergence via mixed generalized quasilinearization method and generalized monotone method
Brumley, Daniel
The multiplicity of solutions for a system of second order differential equations
Bruni, Marie
Analysing territorial models on graphs
Bruno, Adriano
Brush, Erin
On the Chermak-Delgado lattices of split metacyclic p-groups
Bucaj, Valmir
Embeddedness for singly periodic Scherk surfaces with higher dihedral symmetry
Budden, Mark
The lifting of graphs to 3-uniform hypergraphs and some applications to hypergraph Ramsey theory
Buenger, Carl
Coexistence of stable ECM solutions in the Lang-Kobayashi system
Bueno Cachadina, Maria Isabel
Distribution of the exponents of primitive circulant matrices in the first four boxes of Z_n
The kernel of the matrix i\cdot j mod n when n is prime
Buford, Glenna
Investigating cholera using an SIR model with age-class structure and optimal control
Buhl, Geoffrey
Matrix Completions for Linear Matrix Equations
Bulai, Lavinia
Unlinking Numbers of Links with Crossing Number 10
Bullock, Micah
What is odd about binary Parseval frames?
Bumrungsup, Chinnaphong
Curvature measures for nonlinear regression models using continuous designs with applications to optimal experimental design
Bunton, Andre
Nonreal zero decreasing operators related to orthogonal polynomials
Burek, Mark
An extention of Young's segregation game
Burgers, Ana
Analysis of a Sudoku variation using partially ordered sets and equivalence relations
Burke, Matthew
Convex and subharmonic functions on graphs
Burkhart, Madeleine
Symplectic embeddings of 4-dimensional ellipsoids into polydiscs
Burnett, Shelby
Symmetric numerical ranges of four by four matrices
Burns, Brandon
Nonunique factorization over quotients of PIDs
Burns, Brittany
Splitting techniques and Betti numbers of secant powers
Bush, Michael
Braid computations for the crossing number of Klein links
Butler, Steven
Knight's tours on boards with odd dimensions
A generalization of Eulerian numbers via rook placements
Butts, Ashley
Forbidden subgraphs of coloring graphs
Buzzard, Adam
The $k$-diameter component edge connectivity parameter
Byer, Nicole
Numerical results on existence and stability of steady state solutions for the reaction-diffusion and Klein--Gordon equations